# SDR 08FDEA03969

- Difficulty date: September 22, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 53,973 hours, 12,076 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ACA37962
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION CARRIED OUT AT RIGHT SIDE NOSE LANDING GEAR   TRUNNION FITTING TRIM-OUT FOUND LONGERON CRACKED.  REMOVED AND REPLACED AS PER SRM 51-35-01. LONGERON FABRICATED AS PER EA 1-5310-123112,  THIS REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100.
